# SDR SWAA2022042797962

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737
- Aircraft serial: 33917
- Aircraft time: 58,826 hours, 31,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE; MISSING STOP RELEASE FROM GIRT BAR. STOP RELEASE ON FWD SIDE BROKEN/MISSING PIECES. / [01] INSTALLED FWD ENTRY ESCAPE SLIDE STOP RELEASE ON GIRT BAR PER AMM 25-66-01.
